Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




163 Publications

2016 | Journal Article | IST-REx-ID: 1254   OA
Uniform expansivity outside a critical neighborhood in the quadratic family
A. Golmakani, S. Luzzatto, P. Pilarczyk, Experimental Mathematics 25 (2016) 116–124.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1292   OA
Computing the Thurston–Bennequin invariant in open books
S. Durst, M. Kegel, M.D. Klukas, Acta Mathematica Hungarica 150 (2016) 441–455.
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1483   OA
A stable multi-scale kernel for topological machine learning
J. Reininghaus, S. Huber, U. Bauer, R. Kwitt, in:, IEEE, 2015, pp. 4741–4748.
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1495   OA
Relaxed disk packing
H. Edelsbrunner, M. Iglesias Ham, V. Kurlin, in:, Proceedings of the 27th Canadian Conference on Computational Geometry, Queen’s University, 2015, pp. 128–135.
View | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1584   OA
Reprint of: Weighted straight skeletons in the plane
T. Biedl, M. Held, S. Huber, D. Kaaser, P. Palfrader, Computational Geometry: Theory and Applications 48 (2015) 429–442.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed